# SDR AALA20070025

- Difficulty date: January 5, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PBS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EXTERIOR EMERGENCY LIGHT AT LEFT NUMBER ONE ENTRY DOOR INOPERATIVE.  REPLACED BATTERY PACK FOR EXTERIOR EMERGENCY LIGHT AT LEFT NUMBER ONE ENTRY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
